# SDR SWAA2024122380260

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 32,692 hours, 15,832 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO TOP OF DESCENT FLIGHT CONTROL B LOW PRESSURE LIGHT ILLUMINATED; NOTICED NO HYDRAULIC SYSTEM B ABNORMALITIES. FOLLOWED QRH AND SWITCHED TO STANDBY RUDDER<[01] ACCOMPLISHED FIM 27-21 TASK 814 WITH NO DEFECTS NOTED AND OPS CHECKS GOOD. NO 10 DAY HISTORY; AC OK FOR SERVICE
